数统学院2014年A&B类论文与著作目录

文章来源:管理员发布日期:2018-04-15浏览次数:555

 

序号

姓名

成果

种类

级别

成果名称(内容)

刊物或出版社名称

时间

 

陈鹏玉 李永祥

论文

A1

Existence of mild solutions for fractional evolution equations with mixed monotone nonlocal conditions

Zeitschrift für Angewandte Mathematik und Physik

2014,65

711-728

2014年8月

 

陈鹏玉 李永祥

陈麒玉 冯斌华

论文

A1

On the initial value problem of fractional evolution equations with noncompact semigroup

Computers and Mathematics with  Applications

2014,67

1108-1115

2014年3月

 

陈祥恩 高毓平

姚兵

论文

A1

Relations of vertex distinguishing total chromatic numbers between a subgraph and its supergraph

Information Sciences

2014, 288

246-253

 

代国伟 马如云

论文

A1

Global bifurcation Berestycki's conjecture and one-sign solutions for p-Laplacian

Nonlinear Analysis-Theory Methods &Applications

2014

 

代国伟 马如云

论文

A1

带跳跃非线性项的p-Laplacian问题的结点解

数学学报

2014,57(1)

189-194

 

杜小妮 林志兴

论文

A1

On pseudorandom sequences of k symbols constructed using finite fields

AAECC, Springer

2014,25,265-285

201402

 

冯斌华 赵敦

孙春友

论文

A1

 On the Cauchy problem for the nonlinear Schrödinger equations with time-dependent linear loss/gain

J. Math. Anal. Appl.

2014,416

901-923

 

冯斌华 赵敦

陈鹏玉

论文

A1

Optimal bilinear control of nonlinear Schrödinger equations with singular potentials

Nonlinear Anal

2014,107

12-21

 

巩增泰 郭晓斌

刘坤

论文

A1

Approximate solution of dual fuzzy matrix equations

Information Sciences

266 (2014)

112-133

 

巩增泰 赵伟

齐颖 陶蕾

论文

A1

Similarity and (alpha beta)-equalities of intuitionistic fuzzy choice functions based on triangular norms

Knowledge-Based Systems

2014

 

李永祥

范虹霞(第1研究生)

李永祥

论文

A1

Analyticity and exponential stability of semigroups for the elastic systems with structural damping in Banach spaces

J. Math. Anal. Appl.

2014,410 (1)

316-322

 

李永祥

论文

A1

含时滞导数项的二阶中立型泛函微分方程的正周期解

数学学报

2014,57(3)

505-516

 

马如云 路艳琼

论文

A1

Disconjugacy and extremal solutions of nonlinear third-order equations

Communications on Pure and Applied Analysis

2014,13(3)

1223-1236

 

马如云 路艳琼

论文

A1

Existence of positive periodic solutions for second-order functional differential equations

Monatsh Math

2014,173,67-81

 

任伟 刘仲奎

论文

A1

Gorenstein homological dimensions for triangulated categories

Journal of Algebra

2014,410

258-276

 

陶双平 任转喜

论文

A1

n 维 Hausdorff 交换子的加权估计

数学学报

2014,57(2)

351-364

 

王才士

康元宝(第1研究生)

王才士

论文

A1

Itô formula for one-dimensional continuous-time quantum random walk

Physica A

2014, 414(15)

154-162

 

熊向团 赵丽萍

韩耀宗

论文

A1

Stability estimate and the modified regularization method for a Cauchy problem of the fractional diffusion equation.

J. Comput. Appl. Math.

2014,272

180-194

 

姚兵

王宏宇(第1研究生)

姚兵 姚明

论文

A1

Generalized Edge-Magic Total Labellings Of Models from researching Networks

Information Sciences

2014, 279

460-467

 

张春霞 王利民

刘仲奎

论文

A1

Gorenstein homological dimensions of complexes with respect to a semidualizing module

Communications in Algebra

2014,42(6)

2684-2703

 

张国宝 马如云

论文

A1

Spreading speeds and traveling waves for a nonlocal dispersal equation with convolution type crossing- monostable nonlinearity,

Z. Angew. Math. Phys.

2014,65,

819-844

 

陈鹏玉 李永祥

论文

A2

Existence and uniqueness of strong solutions for nonlocal evolution equations

Electronic Journal of Differen tial  Equations

2014,18,1-9

201401

 

陈鹏玉 李永祥

李强

论文

A2

Existence of mild solutions for fractional evolution equations with non-local initial conditions

Annales Polonici Mathmatici

2014,110.1

13-24

201401

 

陈鹏玉 李永祥

论文

A2

Monotone iterative method for abstract impulsive integro- differential equations with nonlocal conditions in Banach spaces

Applications of Mathematics

2014,59(1)

99-120

201402

 

陈鹏玉 李永祥

杨和

论文

A2

Perturbation method for nonlocal impulsive evolution equations

Nonlinear Analysis-Hybrid Systems

2014

 

陈祥恩

杨芳(第1研究生)

陈祥恩 马春燕

论文

A2

On the vertex-distinguishing proper edge coloring of composition of complete graph and star

Information Processing Letters

2014.114.4

217-221

 

陈祥恩

论文

A2

Point-distinguishing chromatic index of the union of paths

Czechoslovak  Mathematical Journal

2014,64(3)

629-640

 

陈祥恩 李泽鹏

论文

A2

Vertex-distinguishing I-total colorings of graphs

Utilitas Mathematica

2014, 95,319-327

 

代国伟 韩晓玲

马如云

论文

A2

Unilateral global bifurcation and nodal solutions for the p-Laplacian with sign-changing weight

Complex Var. Elliptic Equ.

2014,59(6)

847-862

 

代国伟 马如云

论文

A2

Bifurcation from intervals for Sturm-Liouville problems and its applications

Electron. J. Differential Equations

2014,3, 10 pp.

 

杜小妮 张记

吴晨煌

论文

A2

Linear Complexity of Pseudorandom Sequences Derived from Polynomial Quotients General Cases

IEICE Trans. Fundamentals

Vol.E97-A,No.4

201404

 

高承华

论文

A2

On the linear and nonlinear discrete second-order Neumann boundary value problems

Applied Mathematics and Computation

2014,233,62-71

 

巩增泰 白玉娟

论文

A2

Preinvex Fuzzy-Valued Function and Its Application in Fuzzy Optimization

Advances in Intelligent and Soft Computing

211(2014)

31-42

 

巩增泰 陈莉

段刚

论文

A2

Choquet integral of fuzzy-number-valued functions, the differentiability of the primitive with respect to fuzzy measures and Choquet integral equations

Abstract and Applied Analysis

2014,

Article ID

953893,11 pages

 

巩增泰 海射香

论文

A2

The interval-valued trapezoidal approximation of interval-valued fuzzy numbers and its application in fuzzy risk analysis

Journal of Applied Mathematics

2014,

Article ID

254853,22 pages

 

巩增泰 陶蕾

论文

A2

Rough set theory for the incomplete interval valued fuzzy information systems

Journal of Intelligent and Fuzzy Systems

26(2014)

889–900

 

巩增泰 吴必潜

论文

A2

Contingent Valuation of Non-Market Goods Based on Intuitionistic Fuzzy Clustering: Part I

Advances in Intelligent and Soft Computing

211(2014)

263-274

 

巩增泰 谢婷

论文

A2

Pseudo-differentiability, Pseudo-integrability and Nonlinear Differential Equations

Journal Of Computational Analysis And Applications

16(4)(2014)

713-721

 

巩增泰 张小霞

论文

A2

Variable precision intuitionistic fuzzy rough sets    model and its application

International Journal of Machine Learning and Cybernetics, International Journal of Machine Learning and Cybernetics

5(2)(2014)

263-280

 

巩增泰 张小霞

论文

A2

Difference Methods for a Fuzzy Two-Dimensional Parabolic Equation with Variable Coefficients and Non-Local Boundary Conditions

Journal Of Computational Analysis And Applications

17(3)(2014)

595-608

 

郭晓斌 金天祥

论文

A2

Fuzzy minimal solution of semi fuzzy linear matrix systems

American Journal of Mathematics and Mathematical Sciences

2014,3,197-204

 

郭晓斌 尚德泉

卢小泉

论文

A2

Composite Gauss-Legendre formulas for solving fuzzy integration

Mathematical Problems in Engineering

2014, Article ID 873498, 8 pages

 

韩晓玲 黄娟娟

论文

A2

The Generalized Green’s Function for Boundary Value Problem of Second Order Difference Equation

Journal of Function Spaces

2014,

Article ID 201946

1-8

 

李永祥

李强(第1研究生)

李永祥

论文

A2

The existence and multiplicity of positive periodic solutions for second-order functional differential equations with infinite delay

Elec. J. Diff. Equs

2014,93

pp. 1-14

 

李永祥

陈艳丽(第1研究生)

李永祥

论文

A2

The existence of positive solutions for boundary value problem of nonlinear fractional differential equations.

Abstract and Applied Analysis

2014, Article ID 681513, 7 pages

 

李永祥 李强

论文

A2

Positive periodic solutions of third-order ordinary differential equations with delays

Abstract and Applied Analysis

2014, Article ID 547683, 9 pages

 

刘信生 刘元元

姚兵 缑艳

论文

A2

Labelling properties of special models related with networks

Advanced Materials Research Proceedings of the 2014 IEEE

2014

 

刘信生 刘元元

姚兵 马玉梅

连华

论文

A2

On Odd-graceful Labelings of Irregular Dragon Graphs

International Conference on Progress in Informatics and Computing (Shanghai)

2014

 

马如云

路艳琼(第1研究生)

马如云 高红亮

论文

A2

Existence and multiplicity of positive solutions for one-dimension prescribed mean curvature equations

Boundary Value Problems

2014, 120

 

马如云

刘瑞宽(第1研究生)

马如云

论文

A2

Existence of positive solutions for an elastic beam equation with nonlinear boundary conditions

Journal of Applied Mathematics

2014, Article ID 972135, 5 pages

 

马如云

高红亮(第1研究生)

马如云

论文

A2

On a System Modelling a Population with Two Age Groups

Abstract and Applied Analysis

2014, Article ID 920348, 5 pages

 

马如云

路艳琼(第1研究生)

马如云

论文

A2

Existence of Positive Solutions for Second-Order Neumann Difference System

Journal of Function Spaces

2014, Article ID 815170, 6 pages

 

马如云

路艳琼(第1研究生)

马如云

论文

A2

Global structure of positive solutions for Second order difference equation with nonlinear boundary value condition

Advances in Difference Equations

2014, 188, 11page

 

马如云 陈瑞鹏

路艳琼

论文

A2

Method of lower and upper solutions for elliptic systems with nonlinear boundary condition and its applications

Journal of Applied Mathematics

2014, Article ID 705298, 7 pages

 

马如云 陈瑞鹏

路艳琼

论文

A2

Positive solutions for a class of sublinear elliptic systems

Boundary Value Problems

2014,28

 

马如云 陈瑞鹏

路艳琼

论文

A2

Steady states of a nonlinear elliptic system arising from population dynamics

Boundary Value Problems

2014, 185

 

马如云 陈瑞鹏

何志乾

论文

A2

Positive periodic solutions of second-order differential equations with weak singularities

Applied Mathematics and Computation

2014, 232

97-103

 

马如云 陈瑞鹏

路艳琼

论文

A2

Positive solutions of an elliptic system modeling a population with two age groups

Applied Mathematics and Computation

2014,249,114-120

 

马如云 高承华

论文

A2

Spectrum of discrete second-order difference operator with sign-changing weight and its applications

Discrete Dynamics in Nature and Society

2014, Article ID 590968, 9 pages

 

马如云 蒋玲芳

论文

A2

Existence of sign-changing solutions to equations involving the one-dimensional p-Laplacian

Journal of Applied Mathematics

2014, Article ID 810193, 9 pages

 

马如云 蒋玲芳

论文

A2

Existence of positive solutions of one-dimensional prescribed mean curvature equation

Mathematical Problems in Engineering

2014, Article ID 610926, 10 pages

 

马如云 路艳琼

陈瑞鹏

论文

A2

Global Bifurcation of Positive Solutions of Asymptotically Linear Elliptic Problems

Abstract and Applied Analysis

2014, Article ID 749368, 7 pages

 

马如云 路艳琼

论文

A2

Bifurcation from interval at infinity for discrete eigenvalue problems which are not linearizable

Advances in Difference Equations

2014,125,1-15

 

马如云 路艳琼

论文

A2

Periodic solutions of second order nonlinear difference equations with singular φ-Laplacian operator

Discrete Dynamics in Nature and Society

2014, Article ID 637242, 10 pages

 

缪树鑫

论文

A2

The semi-convergence of GSI method for singular saddle point problems

Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie

2014,57(105),No. 1, 93-100

201403

 

缪树鑫 曹阳

论文

A2

On comparison theorems for splittings of different semimonotone matrices

Journal of Applied Mathematics

2014,Article ID 329490,4 pages

201406

 

缪树鑫 曹阳

论文

A2

A note on GPIU method for generalized saddle point problems

Applied Mathematics and Computation

2014,230,27-34

201403

 

缪树鑫 曹阳

论文

A2

Semi-convergence of the generalized local HSS method for singular saddle point problem

Revista de la Unión Matemática Argentina

2014,55(2),71-80

201410

 

乔虎生 魏重庆

论文

A2

On some open problems of Mahmoudi and Renshaw

Bull. Korean Math. Soc.

2014,51(4)

1015-1022

 

任伟 刘仲奎

论文

A2

A Quillen model structure approach to homological dimensions of complexes

Journal of Algebra and Its Applications

2014,13(3),

1350106,15 pages

 

任伟 刘仲奎

论文

A2

Balance of Tate homomology in triangulated categories

Appl. Categor Structures

2014, doi: 10. 1007/s10485-014-9381-8

10 pages

 

陶双平

王丽娟(第1研究生)

陶双平

论文

A2

Boundedness of Littlewood-Paley operators and their commutators on Herz-Morrey spaces with variable exponent

Journal of Inequalities and Applications

2014,227

 

陶双平 王丽娟

论文

A2

Littlewood-Paley Operators on Morrey Spaces with Variable Exponent

The Scientific World Journal

2014, Article ID 790671, pp.10

 

汪璇 杨璐 马巧珍

论文

A2

Uniform Attractors for Nonautonomous Suspension Bridge-Type Equations

Boundary Value Problems

2014,75

14 pages

 

汪璇 朱宗伟

马巧珍

论文

A2

带衰退记忆的经典反应扩散方程的全局吸引子

数学年刊

2014,35A(4)

423-434

 

王才士

康元宝(第1研究生)

王才士

论文

A2

Asymptotic spectral distributions of Manhattan products of

Quantum Information Processing

2014,13(11)

2499-2511

 

王才士

康元宝(第1研究生)

王才士

论文

A2

Quantum random walk polynomial and quantum random walk measure

Quantum Information Processing

2014,13(5)

1191-1209

 

王才士 张继红

论文

A2

Wick analysis for Bernoulli noise functionals

Journal of Function Spaces

2014, Article ID: 727341, 7pp

 

熊向团 李兴娥

徐国良

论文

A2

Well-Posed Gaussian-Like Models for Image Denoising and Sharpening

 Computational Modeling of Objects Presented in Images. Fundamentals, Methods, and Applications, Lecture Notes in Computer Science,

2014,8641

81-94

 

杨晓燕

论文

A2

Covers and preenvelopes by V-Gorenstein flat modules

Turk. J. Math.

38(2014)

819-832

 

姚兵

杨思华(第1研究生)

姚兵 姚明 张婉佳

陈祥恩 姚明

论文

A2

On Odd-elegant Properties of Generalized Sun- graphs

Proceeding of 2014 IEEE 7th Joint International Information Technology and Artificial Intelligence Conference (ITAIC 2014). December 20-21

2014,pp 392-396

 

姚兵

刘霞(第1研究生)

姚兵 张婉佳

陈祥恩 刘信生

姚明

论文

A2

Uniformly Bound-Growing Network Models And Their Spanning Trees.

The 2014 International Conference on Information and Communications Technologies (ICT2014), May 2014 in Nanjing, China. 2014

2014,pp35-38

 

姚兵

杨思华(第1研究生)

姚兵 姚明

陈祥恩 张晓敏

论文

A2

Labelling Sun-like Graphs From Scale-free Small- world Network Models

Proceeding of 2014 Sixth International Conference on Meosuring Technology and Mechatronics Automation. IEEE Computer Society Order Number E3434

2014

379-382

 

姚兵 刘霞 张婉佳

陈祥恩 姚明

论文

A2

Nested Growing Network Models for Researching The Internet of Things

Proceeding of  2014 IEEE 7th Joint International Information Technology and Artificial Intelligence Conference (ITAIC 2014)

2014,pp 450-454

 

张春霞 王利民

刘仲奎

论文

A2

Ding projective modules with respect to a semidualizing module

Bull. Korean  Math. Soc.

2014,51(2)

339-356

 

陈祥恩

郭靖(第1研究生)

陈祥恩 王治文

论文

B

若干点不交的n阶路的并图的非正规强度

山东大学学报(理学版)

2014,49(6),18-25

 

陈祥恩 何文玉

李泽鹏 姚兵

论文

B

Vertex-distinguishing IE-total Colorings of Cycles and Wheels

Communications in Mathematical Research

2014,30(3)

222-236

 

杜小妮

李旭(第1研究生)

杜小妮 王彩芬

郑亚红 张记

论文

B

基于 RSA 的可截取签名改进方案

计算机工程与应用

2014,50(24),

96-99

 

冯慧芳 王梦茹

论文

B

节点移动性对 MANETs 网络拓扑特征的影响

计算机工程与应用

2014,50(9), 73-76

 

高承华

论文

B

Multiple Solutions for Discrete First-Order Periodic Problems

Journal of Mathematical Research with Applications

2014,34(3)

323-331

 

高承华

论文

B

Solutions to Discrete Multiparameter Periodic Boundary Value Problems Involving the P-Laplacian Via Critical Point Theory

Acta Mathematica Scientia

数学物理学报

2014,34B(4)

1225-1236

 

巩增泰 张小蕾

论文

B

对数copulas函数与一类推广的Frank方程

云南大学学报(自然科学版)

36 (4) (2014)

455-463

 

巩增泰 赵文翠

论文

B

完全模糊线性规划及其近似计算

兰州大学学报(自然科学版)

50(4)(2014)

546-551

 

韩琦 王才士

成丹

论文

B

白噪声分析中广义算子值函数的Bochner-Wick积分

应用概率统计

2014,30(3)

 

韩晓玲

岳蔓(第1研究生)

韩晓玲

论文

B

二阶周期边值问题的广义Green函数和解的存在性

四川大学学报(自然科学版)

2014,51(4)

649-652

201407

 

李宝麟

苟海德(第1研究生)

李宝麟

论文

B

可测系数广义线性常微分方程的周期解

工程数学学报

2014,31(6)

930-942

 

李宝麟 申振宇

苟海德

论文

B

广义线性常微分方程线性边值问题

应用数学

2014,27(2)

366-374

 

刘建成

杨超(第1研究生)

刘建成

论文

B

中具有至多两个不同主曲率的2-调和超曲面

华东师范大学学报(自然科学版)

2014,6,12-16

 

刘信生 刘元元

姚兵 缑艳

论文

B

龙图的奇优美标号类型

兰州大学学报(自然科学版)

2014,50(4)

201408

 

刘仲奎

陈文静(第1研究生)

刘仲奎

论文

B

关于n-强Gorenstein FP-内射模的注记

山东大学学报(理学版)

2014,49(4)

50-54

 

马国顺

陈鹏(第1研究生)

马国顺

论文

B

双向斯坦克尔伯格寡头竞争二维模型

统计与决策

2014,2,45-48

 

马国顺 蔡红

论文

B

不完全信息下Cournot-Bertrand多维博弈模型及其均衡

管理评论

2014,26(4)

31-39

 

马巧珍

马文君(第1研究生)

马巧珍 高培民

论文

B

非线性弹性杆振动方程的全局吸引子及正则性

数学物理学报

2014,34A(2)

445-453

 

马如云

张露(第1研究生)

马如云

论文

B

Bifurcation structure of an asymptotically linear second-order semipositone discrete boundary value problem

山东大学学报

2014,49(3)

79-83

 

乔虎生 刘建敏

论文

B

n-左几乎正则幺半群的平坦性刻画

山东大学学报(理学版)

2014,49(2),4-6

 

师海忠 师越

论文

B

(V,R)-语言

计算机科学

2014,41(6A)

33-36

 

陶双平

苟银霞(第1研究生)

陶双平 戴惠萍

论文

B

Herz 型 Hardy 空间上粗糙核分数次积分及其交换子的加权估计

山东大学学报(理学版)

2014,49(7)

80-87

 

陶双平

戴惠萍(第1研究生)

陶双平 苟银霞

论文

B

粗糙核 Littlewood-Paley 算子在加权 Morrey 空间上的弱估计

吉林大学学报(理学版)

2014, 52(5)

888-894

 

陶双平 龚少花

温学平

论文

B

一类振荡奇异积分交换子在加权Morrey-Herz空间上的有界性

兰州大学学报(自然科学版)

2014,50(4)

556-560.

 

杨晓燕

任兰兰(第1研究生)

杨晓燕

论文

B

三角范畴中的强n-Gorenstein投射对象

山东大学学报(理学版)

49(4)(2014)

58-65,201404

 

姚兵

杨超(第1研究生)

姚兵 王宏宇

陈祥恩

论文

B

Adjacent vertex distinguishing total colorings of graphs with smaller defree

数学杂志

2014,34(2)

295-302

 

姚兵

杨思华(第1研究生)

姚兵 姚明

论文

B

On Felicitous Character Of Generalized Sun Graph

数学杂志

2014,44(13)

1716-181

 

姚兵

杨思华(第1研究生)

姚兵 王宏宇

论文

B

超级太阳图的felicitous性质

四川大学学报(自然科学版)

2014,51(4)

653-658

 

姚兵

王宏宇(第1研究生)

姚兵 杨超

论文

B

可拆分树的边魔幻全标号性

山东大学学报(理学版)

2014, 49(4)

29-37

 

张贵仓

葸海英(第1研究生)

张贵仓

论文

B

带两个参数的拟Bézier曲线

计算机科学

2014,41(11A)

100-102,122

 

张丽娜

孙亮亮(第1研究生)

张丽娜

论文

B

一类三种群捕食者-食饵模型中交错扩散导致的Turing不稳定

应用数学

2014,27(1)

82-87

 

张丽娜 李月霞

论文

B

修正的Leslie-Gower捕食者-食饵扩散模型正平衡点的全局渐近稳定

应用数学

2014,27(2)

381-386

 

张丽娜 吴守妍

论文

B

修正的Leslie-Gower 捕食者-食饵扩散模型解的整体性态

山东大学学报(理学版)

2014,49(1)

86-91

 

张文汇

张亚峰(第1研究生)

张文汇

论文

B

GC-投射模类的稳定性

山东大学学报(理学版)

2014,49(10)

28-32,201410

 

周韶林 吴红萍

韩晓玲

论文

B

一类四阶三点边值问题正解的存在性

四川大学学报(自然科学版)

2014,51(1)

11-15

 

刘信生

著作

A

不变与变——教育在坚守与创新中行进

商务印书馆

201401

 

马如云

代国伟(第1研究生)

马如云

著作

A

分歧理论及其应用

科学出版社

2014

 

刘信生

著作

B

卓越,从这里起飞

首都师范大学出版社

201412

 

马慧莉 冯辉

计算机软件著作权

B

教室管理信息系统

中华人民共和国国家版权局(登记号:2014SR020484)

20140220

 

马慧莉 冯辉

计算机软件著作权

B

长途汽车信息管理系统

中华人民共和国国家版权局(登记号:2014SR019531)

20140219